Doctor insights on:
Dyazide Warnings And Recalls
Dyazide (hydrocholorthiazide and triamterene) & Coffee: Dyazide (hydrocholorthiazide and triamterene) is a combination pill that contain 2 different types of diuretic, hydrochlorothiazide and triamterne. There are no known interaction between dyazide (hydrocholorthiazide and triamterene) and caffeine. ...Read more
BP- right arm 144/94. Took few min later 110/81. took in left arm to compare: it read 110/91.Are those numbers ok? I take Dyazide-am and accupril-pm
BP: your numbers are close to or normal on therapy. Your doctor with more information about you is better placed to decide whether for you those numbers are fine or to decide to increase your medication. ...Read more
Can BP go up after taking BP Meds? Mine 142/94 after taking the Dyazide at 12:30. Is my body still adjusting? Or should I take the accupril (quinapril) -new med?
Probably need more: doubtful BP going up because of Dyazide, but likely these data indicate you are simply not getting adequate BP treatment with the Dyazide alone and likely need something else, like accupril (quinapril) for example. if you begin accupril (quinapril) hten it would be prudent to get back to your doctor within one month's time so that you can get a serum potassium level checked to ensure your potassium level isnt high ...Read more
Lately during normal activity my left foot and ankle have been swelling to the point of discomfort. I take dyazide 37.5-25 twice daily for water rete?
May need a change: You should consult with the primary care physician who prescribed the medication. You may have to adjust your dosage or take different medication to help get rid of the excess water. Your blood pressure may be too elevated also and you may need to consider your dietary habits. ...Read more
See below: Yes this is used once daily for hypertension.Its a diuretic ie eliminates salt [ sodium chloride] which in turn helps to lower blood presssure.Salt restriction is advised as well.Its a combination medication to minimise the risk of pottassium loss as one of the components retains pottassium. ...Read more
Lost my health insurance & looking for a good over-the-counter diuretic alternative for dyazide (hydrocholorthiazide and triamterene) (triam/hctz).?
OTC: In the us, there are no over-the counter diuretics. However, diuretics are priced very cheaply as most are generics, and most are included on 90-day drug lists at target, walmart, rite aid, etc. ...Read more
Can triamterene affect Aldo/renin serum levels? Trying to determine cause of hypokalemia, been on dyazide (hydrocholorthiazide and triamterene) 8 years for leg edema w/o issue, now low K.
Is it ok to take my blood pressure medicine dyazide (hydrocholorthiazide and triamterene) with apple cider vinegar?
Check with MD: Check with your healthcare provider before taking apple cider vinegar with any diuretics, as this may cause a decrease in blood potassium levels. Caution should be used with these diuretics bumetanide chlorothiazide chlorthalidone ethacrynic acid furosemide hydrochlorothiazide metolazone spironolactone- torsemide triamterene/hctz (dyazide®). ...Read more
Recently diagnosed diabetes insipidus. Dyazide (hydrocholorthiazide and triamterene) prescribed but still urinating constantly. Doctor says to give medication more time? How long?
Depends: Dyazide (hydrocholorthiazide and triamterene) can be useful in treating nephrogenic diabetes insipidus, a rare genetic disorder, but also can occur in the presence of other kidney disease, or long term lithium usage. It is important to be on a low salt diet as well. However, many people who are compulsive water drinkers can be missdiagnosed as having diabetes insipidus. Make sure the diagnosis is correct. ...Read more
What are the differences between maxzide (hydrocholorthiazide and triamterene) and hydrochlorothiazide?
Combination Pill: Maxzide (hydrocholorthiazide and triamterene) is a combination pill that contains two types of diuretics ("water pills")--i.e. triamterene and hydrochlorothiazide. Triamterene is a potassium-sparing diuretic that blocks sodium channels in the collecting tubules in the kidney. ...Read more
Yes, but, be careful: Any dehydration will make Lisinopril slow down your kidney function. So, if you have anorexia, vomiting, diarrhea (causing mild dehydration), the maxzide (hydrocholorthiazide and triamterene) will make your dehydration worse due to obligatory urine (water) loss caused by maxzide (hydrocholorthiazide and triamterene) (a diuretic). In this case, Lisinopril will be deleterious to your kidneys until you correct the dehydration. So, if you are losing fluids hold maxzide (hydrocholorthiazide and triamterene). ...Read more
- Talk to a doctor live online for free
- Reglan warnings and recalls
- Estrogen warnings and recalls
- Ask a doctor a question free online
- Hyzaar warnings and recalls
- Ticlopidine warnings and recalls
- Phenobarbital warnings and recalls
- Yasmin warnings and recalls
- Talk to a nephrologist online for free